On the generalized solutions of a certain fourth order Euler equations

Volume 10, Issue 8, pp 4077--4084

Publication Date: 2017-08-06

http://dx.doi.org/10.22436/jnsa.010.08.04

Authors

Amphon Liangprom - Department of Mathematics, Khon Kaen University, Khon Kaen 40002, Thailand.
Kamsing Nonlaopon - Department of Mathematics, Khon Kaen University, Khon Kaen 40002, Thailand.

Abstract

In this paper, using Laplace transform technique, we propose the generalized solutions of the fourth order Euler differential equations \[t^4y^{(4)}(t)+t^3y'''(t)+t^2y''(t)+ty'(t)+my(t)=0,\] where \(m\) is an integer and \(t\in\mathbb{R}\). We find types of solutions depend on the values of \(m\). Precisely, we have a distributional solution for \(m=-k^4-5k^3-9k^2-4k\) and a weak solution for \(m=-k^4+5k^3-9k^2+4k,\) where \(k\in\mathbb{N}.\)

Keywords

Generalized solution, distributional solution, Euler equation, Dirac delta function.

References

[1] M. A. Akanbi, Third order Euler method for numerical solution of ordinary differential equations, ARPN J. Eng. Appl. Sci., 5 (2010), 42–49.
[2] W. E. Boyce, R. C. DiPrima, Elementary differential equations and boundary value problems, Seventh edition, John Wiley & Sons, Inc., New York-London-Sydney, (2001).
[3] S. Bupasiri, K. Nonlaopon, On the weak solutions of compound equations related to the ultra-hyperbolic operators, Far East J. Appl. Math., 35 (2009), 129–139.
[4] E. A. Coddington, An introduction to ordinary differential equations, Prentice-Hall Mathematics Series Prentice-Hall, Inc., Englewood Cliffs, N.J., (1961).
[5] E. A. Coddington, N. Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, (1995).
[6] K. L. Cooke, J. Wiener, Distributional and analytic solutions of functional-differential equations, J. Math. Anal. Appl., 98 (1984), 111–129.
[7] L. G. Hernández-Ureña, R. Estrada, Solution of ordinary differential equations by series of delta functions, J. Math. Anal. Appl., 191 (1995), 40–55.
[8] A. Kananthai, Distribution solutions of the third order Euler equation, Southeast Asian Bull. Math., 23 (1999), 627–631.
[9] A. Kananthai, The distribution solutions of ordinary differential equation with polynomial coefficients, Southeast Asian Bull. Math., 25 (2001), 129–134.
[10] A. Kananthai, K. Nonlaopon, On the weak solution of the compound ultra-hyperbolic equation, CMU. J., 1 (2002), 209–214.
[11] A. Kananthai, S. Suantai, V. Longani, On the weak solutions of the equation related to the diamond operator, Vychisl. Tekhnol., 5 (2000), 61–67.
[12] R. P. Kanwal, Generalized functions, Theory and applications, Third edition, Birkhuser Boston, Inc., Boston, MA, (2004).
[13] A. M. Krall, R. P. Kanwal, L. L. Littlejohn, Distributional solutions of ordinary differential equations, Oscillations, bifurcation and chaos, Toronto, Ont., (1986), CMS Conf. Proc., Amer. Math. Soc., Providence, RI, 8 (1987), 227– 246.
[14] D. Kumar, J. Singh, D. Baleanu, A hybrid computational approach for Klein-Gordon equations on Cantor sets, Nonlinear Dynam., 87 (2017), 511–517.
[15] D. Kumar, J. Singh, D. Baleanu, A new analysis for fractional model of regularized longwave equation arising in ion acoustic plasma waves, Math. Methods Appl. Sci., 2017 (2017), 12 pages.
[16] L. L. Littlejohn, R. P. Kanwal, Distributional solutions of the hypergeometric differential equation, J. Math. Anal. Appl., 122 (1987), 325–345.
[17] K. Nonlaopon, S. Orankitjaroen, A. Kananthai, The generalized solutions of a certain n order differential equations with polynomial coefficients, Integral Transforms Spec. Funct., 26 (2015), 1015–1024.
[18] A. H. Sabuwala, D. De Leon, Particular solution to the Euler-Cauchy equation with polynomial non-homogeneities, Discrete Contin. Dyn. Syst., Dynamical systems, differential equations and applications, 8th AIMS Conference. Suppl. Vol. II, (2011), 1271–1278.
[19] M. Z. Sarikaya, H. Yildirim, On the weak solutions of the compound Bessel ultra-hyperbolic equation, Appl. Math. Comput., 189 (2007), 910–917.
[20] L. Schwartz, Théorie des distributions á valeurs vectorielles, I, (French) Ann. Inst. Fourier, Grenoble, 7 (1957), 1–141.
[21] J. Singh, D. Kumar, M. A. Qurashi, D. Baleanu, Analysis of a new fractional model for damped Bergers equation, Open Phys., 15 (2017), 35–41.
[22] J. Singh, D. Kumar, R. Swroop, S. Kumar, An efficient computational approach for time-fractional Rosenau–Hyman equation, Neural Comput. Appl., 2017 (2017), 1–8.
[23] P. Srisombat, K. Nonlaopon, On the weak solutions of the compound ultra-hyperbolic Bessel equation, Selc¸uk J. Appl. Math., 11 (2010), 127–136.
[24] H. M. Srivastava, D. Kumar, J. Singh, An efficient analytical technique for fractional model of vibration equation, Appl. Math. Model., 45 (2017), 192–204.
[25] J. Wiener, Generalized-function solutions of differential and functional-differential equations, J. Math. Anal. Appl., 88 (1982), 170–182.
[26] J. Wiener, Generalized solutions of functional-differential equations, World Scientific Publishing Co., Inc., River Edge, NJ, (1993).
[27] J. Wiener, K. L. Cooke, Coexistence of analytic and distributional solutions for linear differential equations, I, J. Math. Anal. Appl., 148 (1990), 390–421.
[28] J. Wiener, K. L. Cooke, S. M. Shah, Coexistence of analytic and distributional solutions for linear differential equations, II, J. Math. Anal. Appl., 159 (1991), 271–289.
[29] A. H. Zemanian, Distribution theory and transform analysis, An introduction to generalized functions, with applications, McGraw-Hill Book Co., New York-Toronto-London-Sydney, (1965).

Downloads

XML export